Über die Szépschen Ringerweiterungen : Herrn Prof. Rédei zum 60. Geburtstag gewidmet

Szendrei János: Über die Szépschen Ringerweiterungen : Herrn Prof. Rédei zum 60. Geburtstag gewidmet. In: Acta scientiarum mathematicarum, (21) 3-4. pp. 166-172. (1960)

[thumbnail of math_021_fasc_003_004_166-172.pdf]
Preview
Cikk, tanulmány, mű
math_021_fasc_003_004_166-172.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 166-172
Language: German
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38581/
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 172. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 09:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13912

Actions (login required)

View Item View Item